# SDR QXEA200300911

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING FRONT SPAR UPPER CAP, UPPER SURFACE HAS MINOR GOUGES/SCRATCHES INTO BASE METAL BETWEEN STATIONS YW315 AND YW387. REPAIRED IAW DHC-8 RD 8-57-1675 AND 8-57-1119.
